# SDR MASA2014040531003

- Difficulty date: April 5, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 24,944 hours, 20,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.
